ON THE $\mathcal{M}$--PROJECTIVE CURVATURE TENSOR OF A $(k, \mu)$-CONTACT METRIC MANIFOLD

D. G. Prakasha, Kakasab Mirji

Abstract


The paper deals with the study of $\mathcal{M}$-projective curvature tensor on $(k, \mu)$-contact metric manifolds. We classify non-Sasakian $(k, \mu)$-contact metric manifold satisfying the conditions $R(\xi, X)\cdot \mathcal{M} = 0$ and $\mathcal{M}(\xi, X)\cdot S =0$, where $R$ and $S$ are the Riemannian curvature tensor and the Ricci tensor, respectively. Finally, we prove that a $(k, \mu)$-contact metric manifold with vanishing extended $\mathcal{M}$-projective curvature tensor $\mathcal{M}^{e}$ is a Sasakian manifold.

Keywords


$(k, \mu)$-contact metric manifold; $N(k)$-contact metric manifold; Sasakian manifold; $\mathcal{M}$-projective curvature tensor; Einstein manifold.

Full Text:

PDF

References


bibitem{BPV}

{sc C. S. Bagewadi, D. G. Prakasha {rm{and}} Venkatesha}: textit{On pseudo projective curvature tensor of a contact metric manifold}, SUT J. Math., {bf{43}}, No. 1 (2007), 115-126.

bibitem{DEB}

{sc D. E. Blair}: textit{Contact Manifolds in Riemannian Geometry,}, Lecture Notes in Math., {bf{509}}, Springer-Verlag, 1976.

bibitem{B}

{sc D. E. Blair}: textit{Two remarks on contact metric structures}, Tohoku Math. J., {bf{29}} (1977), 319-324.

bibitem{BKP}

{sc D. E. Blair, T. Koufogiorgos {rm{and}} B. J. Papantoniou}: textit{Contact metric manifolds satisfying a nullity condition,}, Israel J. Math., {bf{19}} (1995), 189-214.

bibitem{BKT}

{sc D. E. Blair, J. -S. Kim {rm{and}} M. M. Tripathi}: textit{On the concircular curvature tensor of a contact metric manifold}, J. Korean Math. Soc., {bf{42}}, (5) (2005), 883-892.

bibitem{BE}

{sc E. Boeckx}: textit{A full classification of contact metric $(k, mu)$-spaces,}, Illinois

J. Math., {bf{44}} (2000), pp. 212-219.

bibitem{SKC}

{sc S. K. Chaubey {rm{and}} R. H. Ojha}: textit{On the $M$-projective curvature tensor on Kenmotsu manifolds}, Different. Goem. Dynam. Syst., {bf 12} (2010), 52-60.

bibitem{JTC}

{sc J. T. Cho}: textit{A conformally flat $(k, mu)$-space}, Indian J. Pure. Appl. Math., {bf 32} (2001), 501-508.

bibitem{DKS}

{sc U. C. De, Y. H. Kim {rm{and}} A. A. Shaikh}: textit{Contact metric manifolds with $xi$ belonging to $(k, mu)$-nullity distribution}, Indian J. Math., {bf 47} (2005), 1-10.

bibitem{DS1}

{sc U. C. De, {rm{and}} A. Sarkar}: textit{On the quasi-conformal curvature tensor of a $(k, mu)$-contact metric manifold}, Math. Reports, Volume {bf 14 (64)}, 2(2012), 115-129.

bibitem{DE}

{sc U. C. De {rm{and}} P. Pal}: textit{On generalized $M$-projectively recurrent manifolds}, Ann. Univ. Paedagog. Crac. Stud. Math., {bf 13} (2014), 77-101.

bibitem{DS}

{sc U. C. De {rm{and}} S. Samui}: textit{$E$-Bochner curvature tensor on $(k, mu)$-contact metric manifolds}, Int. Electron. J. Geom., Volume {bf 7} No. 1, (2014) pp. 143-153.

bibitem{GKS}

{sc A. Ghosh, T. Koufogiorgos {rm{and}} R. Sharma}: textit{Conformally flat contact metric manifolds}, J. Geom., {bf 70} (2001), 66-76.

bibitem{RHO1}

{sc R. H. Ojha}: textit{A note on the $M$-projective curvature tensor,}, Indian J. Pure Appl. Math., {bf{8}} (12) (1975), 1531-1534.

bibitem{RHO2}

{sc R. H. Ojha}: textit{$M$-projectively flat Sasakian manifolds,}, Indian J. Pure Appl. Math., {bf{17}} (4) (1986), 481-484.

bibitem{BJP}

{sc B. J. Papantoniou}: textit{contact Riemannian manifolds satisfying $R(xi, X)cdot R = 0$ and $xi$ $in (k, mu)$}-nullity distribution, Yokohama Math. J., {bf{40}} (1993), No. 2, pp. 149-161.

bibitem{PM}

{sc G. P. Pokhariyal {rm{and}} R. S. Mishra}: emph{Curvature tensor and their relativistic significance II,}, Yokohama Math. J., {bf{19}} (1971), 97--103.

bibitem{ST}

{sc S. Tanno}: textit{Ricci curvatures of contact Riemannian manifolds}, Tohoku Math. J., {bf{40}} (1988), pp. 441-448.

bibitem{YD}

{sc A. Yildiz {rm{and}} U. C. De}: textit{A classification of $(k, mu)$-contact metric manifolds}, Commun. Korean Math. Soc., {bf{27}} (2012), No. 2, 327-339.


Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)